CSpace
OPTIMAL STOCHASTIC ADAPTIVE-CONTROL WITH QUADRATIC INDEX
CHEN, HF; GUO, L
1986-03-01
Source PublicationINTERNATIONAL JOURNAL OF CONTROL
ISSN0020-7179
Volume43Issue:3Pages:869-881
Language英语
WOS Research AreaAutomation & Control Systems
WOS SubjectAutomation & Control Systems
WOS IDWOS:A1986A383500010
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28593
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,GUO, L. OPTIMAL STOCHASTIC ADAPTIVE-CONTROL WITH QUADRATIC INDEX[J]. INTERNATIONAL JOURNAL OF CONTROL,1986,43(3):869-881.
APA CHEN, HF,&GUO, L.(1986).OPTIMAL STOCHASTIC ADAPTIVE-CONTROL WITH QUADRATIC INDEX.INTERNATIONAL JOURNAL OF CONTROL,43(3),869-881.
MLA CHEN, HF,et al."OPTIMAL STOCHASTIC ADAPTIVE-CONTROL WITH QUADRATIC INDEX".INTERNATIONAL JOURNAL OF CONTROL 43.3(1986):869-881.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[GUO, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.